MathSciNet Relay Station
MathSciNet bibliographic data
MR2038777 11G18 (11F11 11F32)
Brown, A. F.; Ghate, E. P. Endomorphism algebras of motives attached to elliptic modular forms. Ann. Inst. Fourier (Grenoble) 53 (2003), no. 6, 1615–1676.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement